# SDR 2002FA0000003

- Difficulty date: November 27, 2001
- Submitted: January 3, 2002
- Operation: General aviation
- Aircraft: N917MA
- Make and model: Cessna 172S
- Aircraft serial: 172S8270
- Engine: Lyc IO360A1A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Cable
- Part number: S25502
- Condition: Broken
- Location: Tachometer
- Part time: 1,139 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER CABLE BROKE, JUST AFT OF ENGINE.
